MAUDE Adverse Event Report: ZIMMER GMBH WAGNER SL REVISION®, IMPACTOR FOR STEM (LATERAL); INSTRUMENT, HIP

ZIMMER GMBH WAGNER SL REVISION®, IMPACTOR FOR STEM (LATERAL); INSTRUMENT, HIP
Model Number N/A
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10.Flexible silicone drill driver item# 110010733 lot# unknown.H6.Device code: multiple devices/malfunctions were reported; however, it was not specified which malfunction corresponds with each device.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that upon setting instruments up for a surgery, the product was worn and broken.Diligence is completed and no further information on the reported event has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual review of the returned device confirms item and lot etch identification.Indentations to the knob, handle body, and handle shaft were noted from previous uses.Threaded tip is stripped and deformed.No other damage was noted.Device has an approximate field age of 10 years.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and the part and lot combination.Complaints are monitored per complaint trending process in order to identify potential adverse trends.Based on the available information, the reported event can be confirmed.The most likely root cause is wear and tear due to repeated usage over many years on the field.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
WAGNER SL REVISION®, IMPACTOR FOR STEM (LATERAL)
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19497092
Report Number0009613350-2024-00223
Device Sequence Number7907985
Product Code LZO
UDI-Device Identifier00889024277991
UDI-Public(01)00889024277991(11)140110(10)4501071880
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K191781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0100109808
Device Lot Number14071880
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown